i m smt megha i m newly mard women ...sir ,due to miscarriage for 2 months i m sufferng frm infection n doctor has suggested me to tke these tablets orni500,ferinum-xt and nervon..sir wether this infction wil be curd or not by takng this tablets plz tel me..
HI Well come to HCM After the miscarriage chances of infection may be there, but not always some time on precaution basis antibiotic being given, if this is infection then clinical symptoms is the only signs that could prove this, with antibiotic course this would come around within week, this is nothing to worry, take care and have a nice day
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]